Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TaneVetGER

1 Year Off Tane now wtf is this...

Hi there, I suffer from moderate acne for years now. I've been on and off my low dose accutane course for the past years. Before I went through 2 full 40mg/day therapies. Last year I had to go off my 10mg/week dose because my right shoulder hurt a lot due to an inflammation. As my acne began to return shortly after, I went on Vitamin B5 and the acne.org regimen. Sadly the regimen didn't work well so after my shoulder got better, I went on accutane again. All my minor whiteheads left moderate scarring and now I have huge pores all over my face which adds a new phenomenon to my story.

Please see my pic and tell me what this is, it sure wasn't there before I went on my tane-break.

post-111295-1251462279_thumb.jpg

Share this post


Link to post
Share on other sites

Im a bit confused about what youre actually asking, to me they look like large pores, there may be some tiny scars there too. Overall though id say youre skin looks good, there are pore minimising cleansers and toners out there which might help, but all ive found they do is dry out your skin, making it 'tighter' so the pore size seems reduced. Im guessing your skins probably a bit sensitive as youre on accutane and these products would probably just irritate the hell out of it, so it may be wise to steer clear. If i were you i would try to not worry too much about them, you dont have any inflammed acne, or acne at all for that matter, and i doubt anyone else pays much attention to the size of your pores.

Have you asked your derm about any treatment you could have done, or the reason why they appeared? I think accutane minimises pores, when you came off its likely they enlarged slightly, which is what your seeing now. You may find that now you have started back on the accutane they will shrink again. How long have you been back on it for?

You may have more success posting this in the prescription acne medication forum or the scar treatment forum.

Share this post


Link to post
Share on other sites

I'd call those scarred pores.

I got some of that stuff going on, it doesn't look pleasant because with me my skin doesn't look smooth.

Good thing is you got no major scarring, and you have a good skin tone.

I am not sure what will help

Share this post


Link to post
Share on other sites

TaneVetGER, how old are you? I would almost suggest that maybe you have just proceeded more through puberty recently and this change in your skin is what you're noticing. Men's skin just gets thicker during puberty, and as your facial hair gets thicker, it can make your pores look bigger. Your skin looks like my husband's and he's never really had acne problems. I'm not trying to brush off your concerns, but this might be one of those "It looks horrible to me" (but other people don't notice) cases. Because you don't seem to have any active inflamed breakouts, I would suggest clay-based masks, which absorb excess oil and can help reduce the appearance of pores.

Share this post


Link to post
Share on other sites

i think this is different its very similar to mine, generally from the aftermath of very very oily acne

Edited by Jiji

Share this post


Link to post
Share on other sites

I am 27 years old now. I have been suffering from acne vulgaris for 6 to 7 years. Accutane is the only drug which keeps me clear from breakouts, even on low dose.

Since my puberty started really late, it could be the change of skin from boy to man but it's interesting (annoying) that before my 1 year tane break (beginning sep 2008) I had small-pored skin - almost like royalty ;)

Anyhow, thanks for your input - I really appreciate it.

For now I try to stay calm while using Paulas Choice 2% BHA, clay masks every now and then and day care lotions with matting effect.

Edited by TaneVetGER

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×